# SDR FXGA20131125003

- Difficulty date: October 17, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 32,036 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FUSELAGE SKIN FOUND UNDER AN ADF ANTENNA AT FS 152 BETWEEN STRINGERS 33 LT & RT.  CUT OUT DAMAGED SKIN & INSTALLED A 2024-T3 0.040 INCH DOUBLER IAW C-118 SRM T O 1C-118-3-A FIGURE 4-31.
